# SDR SWAA2024082629015

- Difficulty date: August 22, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 39,661 hours, 18,646 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OB TE FLAP HAS DELAM ON TE APPR 16 FROM IB END<[01] REPLACED LEFT WING OUTBOARD AFT FLAP REF  01 - REMOVED AND REPLACED PER [AMM 27-51-22-400-801-NG (OUTBOARD AFT FLAP INSTALLATION - PERMANENT)]
